Home > internal medicine > Poisoning by aminophylline and caffeine

Poisoning by aminophylline and caffeine

Caffeine and aminophylline have similar pharmacological effects, but there are only differences in action intensity. Sodium benzoate caffeine (sodium benzoate) is a mixture of caffeine and sodium benzoate, containing anhydrous caffeine 47% ~ 50%; Aminophylline is a compound of theophylline and ethylenediamine. Caffeine poisoning is mostly caused by misuse or excessive therapeutic dosage.

Symptoms

Kaplan syndrome

Kou fever

Silent dysentery

α 1-antitrypsin deficiency

Coramine poisoning

perforated peptic ulcer

Krigler Nagar syndrome

Ulcer bleeding

Acute perforation of ulcer

Crohn's disease arthritis

Jejunal and ileal diverticulum

Ulcerative colitis arthritis

Quinine poisoning

Ulcer bleeding

Antibiotic toxic nephropathy

Kuru disease

Supraorbital neuralgia

Open brain injury

Post test syndrome

Crabbe's disease

Common Health Issues

Health News